# SDR NOCA00912

- Difficulty date: January 15, 2012
- Submitted: January 15, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27570
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2FG EMERGENCY LIGHT INOP.  RESET CONNECTOR AS PER MM 33-51-05, OPS CHECK GOOD.
